# SDR WX030003

- Difficulty date: April 11, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49786
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Debonded
- Location: Escape Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A ROUTINE TURN IN SLC, FLT ATTEND OPENED AFT SERVICE DOOR & OBSERVED SLIDE TO BE UNSECURE.  EMERGENCY MX CALLED OUT.  FOUND SLIDE & COVER TO BE LOOSE.  SLIDE & COVER WERE RESECURED & A/C RETURNED TO SERVICE.  ON FOLLOWING TURN IN RNO, SERVICE DOOR WAS AGAIN OPENED BY FLT ATTEND.  SLIDE AND COVER WERE AGAIN NOTED TO BE UNSECURE.  MX WAS CALLED AGAIN, FOUND THE SLIDE AND COVER WAS LOOSE.  THE SLIDE AND COVER WERE RESECURED AND THE AIRCRAFT RETURNED TO SERVICE.  UPON ARRIVAL AT THE FAT MX BASE, MAINTEANCE INSPECTED SLIDE INSTALLATION.  IT WAS FOUND THAT SLIDE COVER WAS DEBONDED FROM DOOR FAIRING.  COVER WAS REATTACHED IAW AMM 20-20-01 AND THE AIRCRAFT WAS RETURNED TO SERVICE.  NO FURTHER DIFFICULTIES WITH T
